Relations between regularization and diffusion filtering


Scherzer, Otmar ; Weickert, Joachim



DOI: https://doi.org/10.1023/A:1008344608808
URL: https://link.springer.com/article/10.1023/A:100834...
Additional URL: https://dl.acm.org/doi/10.1023/A:1008344608808
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Mathematical Imaging and Vision
Volume: 12
Issue number: 1
Page range: 43-63
Place of publication: Dordrecht [u.a.]
Publishing house: Kluwer Acad. Publ.
ISSN: 0924-9907 , 1573-7683
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Bildverarbeitung, Mustererkennung u. Computergrafik (Schnörr)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item